Arkansas, 2006

Hail in Arkansas, May 26, 2006

May 26, 2006 · NWS LZK · 2 events in 1 county or zone

2 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at May 26, 1:43 PM CST, 1 hour 37 minutes earlier.

Area forecast discussion, May 26, 1:43 PM CST, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
243 PM CDT FRI MAY 26 2006

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT
FORECAST WILL KEEP POPS ACROSS THE NORTH TONIGHT IN LIGHT OF
CONVECTIVELY INDUCED VORTICITY CENTER IN THE VICINITY OF NORTHWEST
ARKANSAS AND VERY UNSTABLE AIR WITH BOUNDARIES LURKING. NO
SIGNIFICANT CHANGES TO THE PATTERN WILL KEEP A SOUTHERLY FLOW
OVER THE FORECAST AREA. THIS WILL MAINTAIN THE ABOVE NORMAL RUN IN
TEMPERATURES. GRADUALLY...THE RIDGE SHOWS A BIT OF WEAKENING...SO
THAT AFTERNOON POPS RETURN TO THE FORECAST FOR MONDAY AFTERNOON
AND THEY WILL CONTINUE BEYOND THE SHORT TERM.
&&

.LONG TERM...TUESDAY THROUGH FRIDAY
NO MAJOR CHANGES IN THE EXTENDED. HIGH PRESSURE WILL MOVE TO THE
EAST...WITH SOUTHERLY FLOW BRINGING MOISTURE TO THE STATE. HAVE
CONTINUED TREND OF AFTERNOON SHOWERS AND THUNDERSTORMS. DRY
CONDITIONS WILL RETURN FRIDAY HIGH PRESSURE RETURNS FROM THE
NORTH. TEMPERATURES WILL REMAIN WARM AND HUMID.
&&

.PRELIMINARY POINT TEMPS/POPS...
LITTLE ROCK   AR  73  93  71  90 /  10  10  10  10
HARRISON AR       70  91  69  88 /  20  10  10  10
HOT SPRINGS AR    72  93  70  90 /  10  10  10  10
PINE BLUFF AR     73  94  71  91 /  10  10  10  10
MOUNTAIN HOME AR  69  91  69  88 /  20  10  10  10
MONTICELLO AR     73  94  71  91 /  10  10  10  20
SEARCY AR         72  92  70  89 /  10  10  10  10
MOUNT IDA AR      71  93  70  90 /  10  10  10  10
RUSSELLVILLE AR   70  91  68  90 /  10  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...32 / LONG TERM...58
Hazardous weather outlook, May 26, 4:00 AM CST, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT FRI MAY 26 2006

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT FRI MAY 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

A NEARLY STATIONARY FRONT ACROSS SOUTHERN MISSOURI WILL BEGIN
LIFTING SLOWLY TO THE NORTH TODAY. WITH THE FRONT MOVING AWAY FROM
ARKANSAS...DRY AND WARM WEATHER IS IN THE FORECAST. IF ANY
THUNDERSTORMS MANAGE TO POP UP...THEY WILL BE ISOLATED AND CLOSE TO
THE MISSOURI BORDER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZADOUS WEATHER IS EXPECTED AT THIS TIME.

HIGH PRESSURE IN THE SOUTHERN PLAINS...WHICH HAS BEEN RESPONSIBLE
FOR THE LACK OF RAIN LATELY...WILL BUILD TO THE EAST OF ARKANSAS
SUNDAY THROUGH WEDNESDAY. SOUTHERLY WINDS AROUND THE HIGH WILL BRING
MOISTURE FROM THE GULF OF MEXICO...WITH SCATTERED AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS DEVELOPING.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE
VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK

46

The radar

The Springfield radar (KSGF), 135 km away, was scanning. The volume nearest the first event began at 21:18 UTC.

Open the radar archive at this moment

Event by event

2 hail. Local standard time, as filed.

Hail, Baxter

When
May 26, 3:20 PM CST
Where
Baxter County, Mountain Home
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
36.333, -92.383

Hail, Baxter

When
May 26, 4:10 PM CST
Where
Baxter County, 6 mi E of Mountain Home
Measured
1 in hail
Reported by
OTHER FEDERAL AGENCY
Coordinates
36.333, -92.283

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2006Every state in 2006This day in weather historyWarnings in Arkansas, May 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5509620, 5509621.